# SDR SWAA2015061640740

- Difficulty date: May 23, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A7214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT CRACKED AT BS 670, RBL 10.  R & R SUPPORT IAW SRM & DWG.
